# SDR 05FDEA00751

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA BEHIND BULK CARGO BETWEEN FRAMES 72-74 LEFT SIDE AT STRINGER 48 HAS 15 SQ INCHES OF CORROSION.    REMOVED CORROSION FR 72-74 FOUND TO BE OUT OF LIMITS IAW A310-200 SRM 53-10-00 FIG 104.  REMOVED AND REPLACED STRINGER SECTION 48L FR 72 TO 78 IAW A310-200 SRM 53-10-14.
